|Worrying About T Cells
Jul 30, 2005
I have been taking Videx(EC), Sustiva, and Retrovir for the past two years. I have also started Prozac for my depression. My viral load has been undetectable since I started my meds, and my CD4 count greater than 600. Last month, I became very sick and was hospitalized. Recently I recieved labs and my CD4 count was 400. Is there anything I should do or can do to help raise my T cells? Should I hve reason to worry?
| Response from Dr. Holodniy
You don't indicate why you were hospitalized, but a drastic reduction in CD4 count can be seen when people become acutely ill. Usually after recovery from the illness, the CD4 count returns to where it was before.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.